Omar Selim (oselim.mth at gmail.com)
I have recently completed a postdoc at the Institute of Mathematics and Statistics at the University of Sao Paulo in Brazil. My general interests are in Boolean algebras, finite combinatorics, measure theory and set theory. I am particularly interested in continuous submeasures on Boolean algebras. My CV is available on request. 
  • An abstract version of Choquet's theorem. Unpublished note. pdf.
  • A statement of results from the first chapter of the book Functional analysis and infinite dimensional geometry by M. Fabian et al. pdf.
  • On Talagrand's exhaustive pathological submeasure,  The Journal of Symbolic Logic 79 (2014) 1046-1060pdf.
  • Some observations and results concerning submeasures on Boolean algebras. PhD dissertation. pdf.
  • (joint with P. Borodulin-Nadzieja) Sequential closure in the space of measures, Topology and its Applications 159 (2012) 3624-2637. pdf.
  • Maharam's problem. MSc dissertation. pdf.
  • Spectral methods for quadrature and collocation. Final year undergraduate project. pdf
  • Axiomatic set theory. An essay I wrote a (very) long time ago, but maybe it can serve as a quick introduction to the topic. pdf.